# SDR UPS204000

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201434
- Condition: Corroded
- Location: Bs 1067-1071
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINT FOUND CORR ON SEAT TRACK BS 1067 TO 1071 RBL 62 WL 208.  REMOVED CORR AND FOUND OUT OF LIMITS.  FABRICATED NEW SEAT TRACK, FINISHED INSTALLATION PER SRM 51-10-6, 51-30-2, 51-10-2, MM 51-20-151.
